Translator Disclaimer
May/June 2017 Classical solutions of the generalized Camassa-Holm equation
John Holmes, Ryan C. Thompson
Adv. Differential Equations 22(5/6): 339-362 (May/June 2017).

Abstract

In this paper, well-posedness in $C^1(\mathbb R)$ (a.k.a. classical solutions) for a generalized Camassa-Holm equation (g-$k$$b$CH) having $(k+1)$-degree nonlinearities is shown. This result holds for the Camassa-Holm, the Degasperis-Procesi and the Novikov equations, which improves upon earlier results in Sobolev and Besov spaces.

Citation

Download Citation

John Holmes. Ryan C. Thompson. "Classical solutions of the generalized Camassa-Holm equation." Adv. Differential Equations 22 (5/6) 339 - 362, May/June 2017.

Information

Published: May/June 2017
First available in Project Euclid: 18 March 2017

zbMATH: 1364.35310
MathSciNet: MR3625591

Subjects:
Primary: 35Q53

Rights: Copyright © 2017 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 5/6 • May/June 2017
Back to Top